Skip to Main content Skip to Navigation
Journal articles

A degenerate parabolic-hyperbolic Cauchy problem with a stochastic force

Abstract : In this paper we are interested in the Cauchy problem for a nonlinear degenerate parabolic-hyperbolic problem with multiplicative stochastic forcing. Using an adapted entropy formulation a result of existence and uniqueness of a solution is proved.
Document type :
Journal articles
Complete list of metadata

Cited literature [17 references]  Display  Hide  Download

https://hal.archives-ouvertes.fr/hal-01003069
Contributor : Guy Vallet <>
Submitted on : Tuesday, June 10, 2014 - 11:43:46 AM
Last modification on : Tuesday, February 2, 2021 - 2:54:05 PM
Long-term archiving on: : Wednesday, September 10, 2014 - 11:12:28 AM

File

A_degenerate_parabolic-hyperbo...
Files produced by the author(s)

Identifiers

Citation

Caroline Bauzet, Guy Vallet, Petra Wittbold. A degenerate parabolic-hyperbolic Cauchy problem with a stochastic force. Journal of Hyperbolic Differential Equations, World Scientific Publishing, 2015, 12 (03), pp.501-533. ⟨10.1142/S0219891615500150⟩. ⟨hal-01003069⟩

Share

Metrics

Record views

473

Files downloads

794